Journal of Pediatrics Review

Published by: Kowsar

Prevalence of Celiac Disease in Type 1 Diabetes Mellitus Children: A review of literatures in the Islamic Republic of Iran

Daniel Zamanfar 1 , Mohsen Aarabi 2 , * and Iman Sadeghian 3
Authors Information
1 Diabetes Research Center, Mazandaran University of Medical Sciences, Sari, Iran
2 Health Sciences Research Center, Mazandaran University of Medical Sciences, Sari, Iran
3 Faculty of Medicine, Mazandaran University of Medical Sciences, Sari, Iran
Article information
  • Journal of Pediatrics Review: February 28, 2014, 2 (1); 10-6
  • Published Online: February 28, 2014
  • Article Type: Review Article
  • Received: July 27, 2013
  • Revised: August 20, 2013
  • Accepted: October 02, 2013

To Cite: Zamanfar D, Aarabi M, Sadeghian I. Prevalence of Celiac Disease in Type 1 Diabetes Mellitus Children: A review of literatures in the Islamic Republic of Iran, J Pediatr Rev. 2014 ;2(1):10-6.

Abstract
© 0, Journal of Pediatrics Review. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments